# SDR ASAA2017091521939

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 26,172 hours, 7,675 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL LAMP ILLUMINATED AFTER START.  ACCOMPLISHED ZONE TEMP, LIGHT ILLUMINATED PG 21.1. LT.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND THE NR 2 TEMP CONTROLLER WITH FLT DECK TRIM VALVE FAULT LIGHT ON WHEN BIT SELECTED.  PERFORMED AMM TASK 21-61-00-700-806-002 PACK/ZONE TEMP CONTROLLER BITE TEST.  NO DEFECTS NOTED,  FAULT LIGHT RESET.  NO ZONE TEMP LIGHT ON RECALL.
